# SDR USAA2012060100012

- Difficulty date: May 25, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 57,996 hours, 21,885 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N20014
- Part serial: 0001
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 56,327 hours, 21,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON VERTICAL STABILIZER RIGHT FORWARD TORQUE BOX PANEL BETWEEN VERTICAL STABILIZER STATIONS FSS 119 TO FSS 170.  REPLACED VERTICAL STABILIZER RIGHT FORWARD TORQUE BOX PANEL IAW B757 SRM 51-40-02 & BOEING DRAWING 17N2001.
